Alert archive / Georgia / River Flood Warnings in 2013
River Flood Warning 201, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Oct 7, 2013, 3:05 AM EDT for Forsyth County, Georgia. It was in force for 24 hr.
The area
The outline as issued.
The facts
- Issued
- Oct 7, 2013, 3:05 AM EDT (07:05 UTC)
- Expired
- Oct 8, 2013, 3:05 AM EDT
- In force
- 24 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Forsyth County, GA
The radar
The Atlanta radar (KFFC), 103 km from the middle of the area, began a volume at 07:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Big Creek at GA 9 near Cumming (CMGG1). The gauge peaked at 6.02 ft at Oct 7, 2013, 3:00 AM EDT.
- Action stage
- 4 ft
- Minor stage
- 6 ft
- Moderate stage
- 12 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02335580, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
047
WGUS42 KFFC 070705
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
305 AM EDT MON OCT 7 2013
...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN GEORGIA...
BIG CREEK NEAR CUMMING AFFECTING FORSYTH COUNTY
.RECENT HEAVY RAINFALL HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND
RIVERS WHICH WILL CAUSE FLOODING IN SOME AREAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY.
THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED
STATES GEOLOGICAL SURVEY.
&&
GAC117-072105-
/O.NEW.KFFC.FL.W.0201.131007T0705Z-000000T0000Z/
/CMGG1.1.ER.131007T0607Z.131007T0645Z.000000T0000Z.UU/
305 AM EDT MON OCT 7 2013
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR
THE BIG CREEK NEAR CUMMING.
* FROM EARLY THIS MORNING UNTIL FURTHER NOTICE.
* AT 245 AM MONDAY THE STAGE WAS 6 FEET...AND RISING.
* FLOOD STAGE IS 6 FEET.
* AT 6 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING EXPANDS INTO THE
NATURAL FLOOD PLAIN OF THE CREEK UPSTREAM AND DOWNSTREAM FROM
THE GAGE AT ATLANTA HIGHWAY...OR GEORGIA HIGHWAY 9. LARGE PORTIONS
OF THE SIDEWALK AND BOARDWALK OF THE BIG CREEK GREENWAY WILL BEGIN
TO FLOOD. THE AREAS UNDER THE GEORGIA 400 HIGHWAY AND MCFARLAND
ROAD WILL BE COVERED WITH AROUND ONE FOOT OF WATER. A PORTION OF
THE SIDEWALK UNDER MAJORS ROAD WILL BE COVERED WITH AROUND TWO
FEET OF WATER.
&&
LAT...LON 3417 8423 3416 8221 3411 8420 3410 8421
3410 8424 3411 8423
$$3 follow-up statements
570
WGUS82 KFFC 071037
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
637 AM EDT MON OCT 7 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
BIG CREEK NEAR CUMMING AFFECTING FORSYTH COUNTY
BIG CREEK NEAR ALPHARETTA AFFECTING FORSYTH AND FULTON COUNTIES
GAC117-072112-
/O.EXT.KFFC.FL.W.0201.000000T0000Z-131007T2112Z/
/CMGG1.1.ER.131007T0607Z.131007T1400Z.131007T1512Z.UU/
637 AM EDT MON OCT 7 2013
...FLOOD WARNING EXTENDED UNTIL THIS AFTERNOON...THE FLOOD WARNING
CONTINUES FOR
THE BIG CREEK NEAR CUMMING.
* FROM LATE THIS MORNING UNTIL THIS AFTERNOON.
* AT 5AM MONDAY THE STAGE WAS 5 FEET...AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 6 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE THIS MORNING AND
CONTINUE TO RISE TO NEAR 6.1 FEET BY LATE MORNING. THE RIVER
WILL FALL BELOW FLOOD STAGE BY NOON.
* AT 6 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING WILL EXPAND
INTO THE NATURAL FLOOD PLAIN OF THE CREEK UPSTREAM AND DOWNSTREAM
FROM THE GAGE AT ATLANTA HIGHWAY OR GEORGIA HIGHWAY 9. LARGE
PORTIONS OF THE SIDEWALK AND BOARDWALK OF THE BIG CREEK GREENWAY
WILL BEGIN TO FLOOD. THE AREAS UNDER THE GEORGIA 400 HIGHWAY AND
MCFARLAND ROAD WILL BE COVERED WITH AROUND ONE FOOT OF WATER. A
PORTION OF THE SIDEWALK UNDER MAJORS ROAD WILL BE COVERED WITH
AROUND TWO FEET OF WATER.
&&
LAT...LON 3417 8423 3416 8421 3411 8420 3410 8421
3410 8424 3411 8423
$$
GAC117-121-080036-
/O.EXT.KFFC.FL.W.0200.131007T1600Z-131008T0130Z/
/APHG1.1.ER.131007T1600Z.131007T1800Z.131007T1930Z.NO/
637 AM EDT MON OCT 7 2013
...FLOOD WARNING EXTENDED UNTIL THIS EVENING...THE FLOOD WARNING
CONTINUES FOR
THE BIG CREEK NEAR ALPHARETTA.
* FROM THIS AFTERNOON UNTIL THIS EVENING.
* AT 5AM MONDAY THE STAGE WAS 6.4 FEET...AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 7 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE
TO RISE TO NEAR 7.1 FEET BY LATE AFTERNOON. THE RIVER WILL FALL
BELOW FLOOD STAGE BY THIS EVENING.
* AT 7 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF WOODLANDS
AND FIELDS BEGIN ALONG THE CREEK BETWEEN CUMMING IN FORSYTH
COUNTY...TO ALPHARETTA AND ROSWELL IN NORTH FULTON COUNTY.
FLOODING STARTS TO EFFECT PORTIONS OF THE BIG CREEK GREENWAY NEAR
ALPHARETTA AND SOME PORTIONS MAY BECOME CLOSED WITH AROUND ONE FOOT
OF WATER...ESPECIALLY UPSTREAM AND DOWNSTREAM FROM THE GAGE ON
KIMBALL BRIDGE ROAD AND NEAR ROCK HILL PARK. PORTIONS OF THE YMCA
CAMPGROUND OFF PRESTON RIDGE ROAD WILL BEGIN TO FLOOD.
&&
LAT...LON 3410 8424 3410 8421 3404 8426 3402 8431
3404 8432 3406 8426
$$780
WGUS82 KFFC 071202
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
802 AM EDT MON OCT 7 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING CREEK IN GEORGIA...
BIG CREEK NEAR CUMMING AFFECTING FORSYTH COUNTY
BIG CREEK NEAR ALPHARETTA AFFECTING FORSYTH AND FULTON COUNTIES
GAC117-072112-
/O.CON.KFFC.FL.W.0201.000000T0000Z-131007T2112Z/
/CMGG1.1.ER.131007T0607Z.131007T1400Z.131007T1512Z.UU/
802 AM EDT MON OCT 7 2013
THE FLOOD WARNING CONTINUES FOR
THE BIG CREEK NEAR CUMMING.
* FROM LATE THIS MORNING UNTIL THIS AFTERNOON.
* AT 645 AM TODAY THE STAGE WAS 4.4 FEET...AND STEADY.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 6 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY LATE MORNING AND
CONTINUE TO RISE TO NEAR 6.1 FEET BY LATE MORNING. THE CREEK
WILL FALL BELOW FLOOD STAGE BY NOON.
* AT 6 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING WILL EXPAND
INTO THE NATURAL FLOOD PLAIN OF THE CREEK UPSTREAM AND DOWNSTREAM
FROM THE GAGE AT ATLANTA HIGHWAY OR GEORGIA HIGHWAY 9. LARGE
PORTIONS OF THE SIDEWALK AND BOARDWALK OF THE BIG CREEK GREENWAY
WILL BEGIN TO FLOOD. THE AREAS UNDER THE GEORGIA 400 HIGHWAY AND
MCFARLAND ROAD WILL BE COVERED WITH AROUND ONE FOOT OF WATER. A
PORTION OF THE SIDEWALK UNDER MAJORS ROAD WILL BE COVERED WITH
AROUND TWO FEET OF WATER.
&&
LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
3410 8425 3411 8424
$$
GAC117-121-080130-
/O.CON.KFFC.FL.W.0200.131007T1600Z-131008T0130Z/
/APHG1.1.ER.131007T1600Z.131007T1800Z.131007T1930Z.NO/
802 AM EDT MON OCT 7 2013
THE FLOOD WARNING CONTINUES FOR
THE BIG CREEK NEAR ALPHARETTA.
* FROM THIS AFTERNOON UNTIL THIS EVENING.
* AT 700 AM MONDAY THE STAGE WAS 6.8 FEET...AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 7 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE
TO RISE TO NEAR 7.1 FEET BY THIS AFTERNOON. THE CREEK WILL FALL
BELOW FLOOD STAGE BY LATE THIS AFTERNOON.
* AT 7 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF WOODLANDS
AND FIELDS BEGIN ALONG THE CREEK BETWEEN CUMMING IN FORSYTH
COUNTY...TO ALPHARETTA AND ROSWELL IN NORTH FULTON COUNTY.
FLOODING STARTS TO EFFECT PORTIONS OF THE BIG CREEK GREENWAY NEAR
ALPHARETTA AND SOME PORTIONS MAY BECOME CLOSED WITH AROUND ONE FOOT
OF WATER...ESPECIALLY UPSTREAM AND DOWNSTREAM FROM THE GAGE ON
KIMBALL BRIDGE ROAD AND NEAR ROCK HILL PARK. PORTIONS OF THE YMCA
CAMPGROUND OFF PRESTON RIDGE ROAD WILL BEGIN TO FLOOD.
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3406 8427
$$348
WGUS82 KFFC 071236
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
836 AM EDT MON OCT 7 2013
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING CREEK IN
GEORGIA...
BIG CREEK NEAR CUMMING AFFECTING FORSYTH COUNTY
GAC117-071306-
/O.CAN.KFFC.FL.W.0201.000000T0000Z-131007T2112Z/
/CMGG1.1.ER.131007T0607Z.131007T0700Z.131007T0720Z.UU/
836 AM EDT MON OCT 7 2013
THE FLOOD WARNING IS CANCELLED FOR
THE BIG CREEK NEAR CUMMING.
* THIS TAKES AFFECT IMMEDIATELY.
* AT 715 AM MONDAY THE STAGE WAS 3.9 FEET...AND FALLING.
* FLOOD STAGE IS 6 FEET.
* THE CREEK WILL CONTINUE TO FALL.
&&
LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
3410 8425 3411 8424
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Oct 6, 10:00 PM EDT, 5 hours 5 minutes earlier.
Area forecast discussion, Oct 6, 10:00 PM EDT, 5 hours 5 minutes before
AREA FORECAST DISCUSSION...UPDATE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1000 PM EDT SUN OCT 6 2013 .UPDATE... NO BIG CHANGES TO THE FORECAST...BUT HAVE TRIED TO ADJUST POPS AND QPF TO REFLECT RADAR TRENDS AND SHIFT THE HIGHEST POPS A BIT TO THE EAST AND NORTH UNTIL AT LEAST AROUND 06Z. 41 .PREVIOUS... .SHORT TERM /TONIGHT THROUGH MONDAY/... SHORT TERM MODELS ARE IN GOOD AGREEMENT ON ABSORBING THE REMNANTS OF KAREN INTO THE APPROACHING FRONTAL SYSTEM THAT IS STILL ON TAP TO PUSH ACROSS THE FORECAST AREA TONIGHT THROUGH EARLY MONDAY. AS A RESULT... MODELS SHOW AMPLE 2.0+ INCH PW'S SPREADING NORTHWARD BY EARLY THIS EVENING AHEAD OF THE COLD FRONT...WHICH WILL SERVE TO ENHANCE WIDESPREAD SHOWERS AND THUNDERSTORMS ALONG AND AHEAD OF THE FRONT. DESPITE THE ABUNDANT AVAILABLE TROPICAL MOISTURE... IT SEEMS THE FRONT SPEEDS UP ENOUGH LATER TONIGHT TO HELP HOLD WIDESPREAD RAINFALL AMOUNTS DOWN TO AROUND 1 TO 2 INCHES. HOWEVER...EXPECT TO SEE SOME ISOLATED HIGHER TOTALS IN THE 3-4 INCH RANGE BY EARLY MONDAY MORNING AS CONVECTION BEGINS TO TRAIN UP FROM THE SOUTH AND SOUTHWEST AHEAD OF THE COLD FRONT. THESE POTENTIAL HIGHER RAINFALL AMOUNTS COULD RESULT IN ISOLATED BRIEF FLASH FLOODING TONIGHT... AND/OR MINOR FLOODING ALONG STREAMS/RIVERS BY SOMETIME EARLY-MID MONDAY MORNING AS WIDESPREAD RUNOFF RESULTS IN RISING WATER LEVELS. AS FOR SEVERE POTENTIAL... SPC CONTINUES TO SHOW A 5 PERCENT CHANCE OF DAMAGING WINDS THIS EVENING AND OVERNIGHT ACROSS MUCH OF NORTH GA AS MODELS SHOW A MORE ORGANIZED LINE/CLUSTER OF SHOWERS AND THUNDERSTORMS PUSHING INTO NW GA BY 5-7 PM... AND CONTINUING TO TRACK ACROSS MUCH OF NORTH GA THROUGH THE EVENING AND EARLY MONDAY MORNING HOURS AHEAD/ALONG THE COLD FRONT. ALTHOUGH AN ISOLATED TORNADO CANNOT BE RULED OUT... THE MAIN SEVERE THREAT APPEARS TO BE DAMAGING WIND WITH THUNDERSTORMS THAT DEVELOP AND MOVE ACROSS NORTH GA TONIGHT AND EVEN PARTS OF CENTRAL GA EARLY ON MONDAY. THE FRONT IS EXPECTED TO PUSH JUST SOUTH AND EAST OF THE FORECAST AREA BY LATE AFTERNOON/EARLY EVENING MONDAY... WITH HIGH PRESSURE AND A MUCH DRIER AIR MASS SPREADING IN FROM THE NORTHWEST BEHIND THE FRONT. AS FOR TEMPS... TOOK A MAV/MET BLEND FOR LOWS TONIGHT AND HIGHS ON MONDAY... WITH MOS GUIDANCE AGREEING ON MID-UPPER 50 DEGREE LOWS SPREADING INTO NW GA BY MONDAY MORNING BEHIND THE FRONT. THE COOLER POST FRONTAL AIR WILL HELP HOLD MONDAY HIGHS IN THE LOWER TO MID 70S ACROSS NORTH GA AS WELL. 39 .LONG TERM /MONDAY NIGHT THROUGH SUNDAY/... NO MAJOR CHANGES PLANNED TO THE LONG TERM. MODELS INDICATING AN UPPER TROUGH MOVES ACROSS THE AREA ON TUESDAY WITH SOME PRECIP POTENTIAL OVER PORTIONS OF THE ERN FORECAST AREA LATE MONDAY NIGHT AND TUESDAY. HAVE INCLUDED LOW POPS FOR THAT AREA. BDL PREVIOUS DISCUSSION... A FEW SHOWERS WILL STILL BE EXITING THE SOUTHEASTERN PART OF THE CWA MONDAY EVENING...BUT BY MIDNIGHT MONDAY NIGHT ALL THE PRECIP SHOULD BE TO OUR EAST WITH DRIER AIR SPREADING ACROSS NORTH AND CENTRAL GEORGIA. THROUGH THE REST OF THE WEEK AND H5 RIDGE WILL BE BUILDING OVER THE EASTERN U.S. WITH A SURFACE RIDGE BUILDING DOWN THE EAST SIDE OF THE APPALACHIANS AND INTO THE CWA. THIS WILL KEEP A COOL NORTHEAST FLOW OF AIR ACROSS THE CWA BRINGING NEAR NORMAL HIGHS AND BELOW NORMAL LOWS. BY NEXT WEEKEND THE MODELS ARE TRYING TO BRING A WEAK SHORT WAVE INTO THE CWA BUT AT THIS POINT WILL LEAVE IT DRY FOR NEXT WEEKEND. 17 && .AVIATION... 00Z UPDATE... COLD FRONT VICINITY OF NE AL SHOULD PUSH INTO NORTH GA AND REACH THE ATLANTA AREA AROUND 06Z...AND MACON AREA BY 12Z. RAIN AND A FEW THUNDERSTORMS WILL PREVAIL ACROSS THE TAF SITES OVERNIGHT AND END FROM THE NW BY EARLY MONDAY MORNING. EXPECT MAINLY MVFR CEILINGS OVERNIGHT WITH SOME AREAS OF IFR. CEILINGS IMPROVING AFTER 14Z MONDAY. WINDS VARIABLE TO SOUTHWEST 5 TO 10KT AHEAD OF THE FRONT EXCEPT GUSTY IN THUNDERSTORMS. WINDS BECOMING NORTHWEST 10KT AFTER FROPA WITH SOME GUSTS. //ATL CONFIDENCE...00Z UPDATE... CONFIDENCE MEDIUM ON ALL ELEMENTS. 41 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 66 77 54 68 / 100 70 5 10 ATLANTA 61 74 53 69 / 100 40 5 10 BLAIRSVILLE 57 71 44 71 / 100 40 5 10 CARTERSVILLE 59 73 47 73 / 100 20 5 5 COLUMBUS 66 78 54 77 / 100 50 5 10 GAINESVILLE 64 75 53 69 / 100 50 5 10 MACON 69 81 57 74 / 100 90 5 10 ROME 58 73 47 73 / 100 20 5 10 PEACHTREE CITY 62 75 48 70 / 100 40 5 10 VIDALIA 71 82 64 73 / 90 100 30 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...39 LONG TERM....BDL AVIATION...41
Hazardous weather outlook, Oct 6, 9:19 PM EDT, 5 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 919 PM EDT SUN OCT 6 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-080130- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 919 PM EDT SUN OCT 6 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... ISOLATED THUNDERSTORMS EXPECTED TONIGHT. WEATHER HAZARDS EXPECTED... LOCALLY HEAVY RAIN AND GUSTY WINDS. A STRONG COLD FRONT WILL MOVE INTO NORTH GEORGIA TONIGHT. A LARGE AMOUNT OF MOISTURE IS IN PLACE AHEAD OF THIS FRONT AS IT IS BEING DRAWN NORTHWARD FROM THE GULF OF MEXICO AND THE REMNANTS OF KAREN. WITH THIS MOISTURE IN PLACE...SHOWERS AND THUNDERSTORMS ARE EXPECTED TO PRODUCE AREAS OF LOCALLY HEAVY RAIN THAT HAS THE POTENTIAL TO CAUSE ISOLATED FLASH FLOODING AND MINOR RIVER FLOODING. THE MOST LIKELY AREA FOR THIS WILL BE ACROSS NORTH GEORGIA. IN ADDITION...GUSTY WINDS TO 35MPH WILL BE POSSIBLE WITH THE SHOWERS AND THUNDERSTORMS THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... ON MONDAY...STRONG THUNDERSTORMS WITH GUSTY WINDS...LOCALLY HEAVY RAIN AND PEA SIZED HAIL WILL BE POSSIBLE EAST OF A LINE FROM ATHENS...TO MACON...TO CORDELE. OTHERWISE...HAZARDOUS WEATHER IS NOT EXPECTED THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 6, 8:56 PM EDT | Special Weather Statement | FFC | DeKalb, Fulton, Gwinnett | 49 min |
| Oct 6, 9:19 PM EDT | Flash Flood Warning | FFC | DeKalb, Forsyth, Fulton, Gwinnett | 6 hr |
| Oct 7, 12:05 AM EDT | River Flood Warning | FFC | Forsyth, Fulton | 22 hr |
| Oct 7, 9:27 AM EDT | Special Weather Statement | FFC | Sumter | 63 min |
Nearby
River Flood Warnings in Georgia, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.